# SDR SWAA2013050815827

- Difficulty date: April 18, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT BRACKET CORRODED AT BS 947.5, LBL 8.  REMOVED AND REPLACED BRACKET IAW SRM & DWG.
